CSpace
CONVERGENCE-RATES IN STOCHASTIC ADAPTIVE TRACKING
CHEN, HF; ZHANG, JF
1989-06-01
Source PublicationINTERNATIONAL JOURNAL OF CONTROL
ISSN0020-7179
Volume49Issue:6Pages:1915-1935
Language英语
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:A1989AK07000008
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28004
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, HF,ZHANG, JF. CONVERGENCE-RATES IN STOCHASTIC ADAPTIVE TRACKING[J]. INTERNATIONAL JOURNAL OF CONTROL,1989,49(6):1915-1935.
APA CHEN, HF,&ZHANG, JF.(1989).CONVERGENCE-RATES IN STOCHASTIC ADAPTIVE TRACKING.INTERNATIONAL JOURNAL OF CONTROL,49(6),1915-1935.
MLA CHEN, HF,et al."CONVERGENCE-RATES IN STOCHASTIC ADAPTIVE TRACKING".INTERNATIONAL JOURNAL OF CONTROL 49.6(1989):1915-1935.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, HF]'s Articles
[ZHANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, HF]'s Articles
[ZHANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, HF]'s Articles
[ZHANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.